# SDR SWAA2023031313100

- Difficulty date: March 6, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 50,940 hours, 30,659 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG. EXIT LIGHT ON BULLNOSE AT ROW 14 ABC IS OUT<[01] REMOVED AND REPLACED BAD BULB AND PERFORMED GOOD OP TEST AS PER AMM33-51-03-960-801;[02] VERIFIED CORRECTIVE ACTION 1
